# SDR ASAA0842618

- Difficulty date: January 25, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 65C26602282
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT INBOARD END COVE PANEL INNER SURFACE AT END CAP LOCATION CHAFING DAMAGE.  ON NR 5 SLAT INBOARD END COVE PANEL INNER SURFACE AT END CAP REPAIR IAW B737 400 SRM 57 43 01 FIG 201.
